Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 5

All articles in this issue are freely accessible.

On the varieties defined by Riemann-Mumford’s relations
Riccardo Salvati Manni.
Proc. Amer. Math. Soc. 135 (2007), 1241-1247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276630
Equivariant crystalline cohomology and base change
Elmar Grosse-Klönne.
Proc. Amer. Math. Soc. 135 (2007), 1249-1253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276631
A defect relation for non-Archimedean analytic curves in arbitrary projective varieties
Ta Thi Hoai An.
Proc. Amer. Math. Soc. 135 (2007), 1255-1261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276632
Varieties with a reducible hyperplane section whose two components are hypersurfaces
José Carlos Sierra and Andrea Luigi Tironi.
Proc. Amer. Math. Soc. 135 (2007), 1263-1269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276633
Sequences of consecutive smooth polynomials over a finite field
Ariane Masuda and Daniel Panario.
Proc. Amer. Math. Soc. 135 (2007), 1271-1277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276634
The degree of the bicanonical map of a surface with $p_{g}=0$
Margarida Mendes Lopes and Rita Pardini.
Proc. Amer. Math. Soc. 135 (2007), 1279-1282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276635
Factorization formulae on counting zeros of diagonal equations over finite fields
Wei Cao and Qi Sun.
Proc. Amer. Math. Soc. 135 (2007), 1283-1291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276636
Sampling convex bodies: a random matrix approach
Guillaume Aubrun.
Proc. Amer. Math. Soc. 135 (2007), 1293-1303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276637
On the coefficients of Hilbert quasipolynomials
Winfried Bruns and Bogdan Ichim.
Proc. Amer. Math. Soc. 135 (2007), 1305-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276638
New pseudorandom sequences constructed by quadratic residues and Lehmer numbers
Huaning Liu.
Proc. Amer. Math. Soc. 135 (2007), 1309-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276639
On the finiteness properties of extension and torsion functors of local cohomology modules
Kazem Khashyarmanesh.
Proc. Amer. Math. Soc. 135 (2007), 1319-1327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276640
A generalization of a curious congruence on harmonic sums
Xia Zhou and Tianxin Cai.
Proc. Amer. Math. Soc. 135 (2007), 1329-1333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276641
Boundary spectra of uniform Frostman Blaschke products
Alec Matheson.
Proc. Amer. Math. Soc. 135 (2007), 1335-1341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276642
Restricted weak type on maximal linear and multilinear integral maps
Oscar Blasco.
Proc. Amer. Math. Soc. 135 (2007), 1343-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276643
Linear differential equations in the unit disc with analytic solutions of finite order
Risto Korhonen and Jouni Rättyä.
Proc. Amer. Math. Soc. 135 (2007), 1355-1363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276644
Stabilization of Tsirelson-type norms on $ℓ_{p}$ spaces
Anna Maria Pelczar.
Proc. Amer. Math. Soc. 135 (2007), 1365-1375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276645
Trace class criteria for bilinear Hankel forms of higher weights
Marcus Sundhäll.
Proc. Amer. Math. Soc. 135 (2007), 1377-1388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276646
Characterizations of positive selfadjoint extensions
Zoltán Sebestyén and Jan Stochel.
Proc. Amer. Math. Soc. 135 (2007), 1389-1397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276647
A condition under which $B=A=U^{*}BU$ follows from $B\le A\le U^{*}BU$
Takateru Okayasu and Yasunori Ueta.
Proc. Amer. Math. Soc. 135 (2007), 1399-1403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276648
Weighted composition operator on the Fock space
Sei-ichiro Ueki.
Proc. Amer. Math. Soc. 135 (2007), 1405-1410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276649
Tornado solutions for semilinear elliptic equations in $\mathbb{R}^{2}$: regularity
Alexander M. Meadows.
Proc. Amer. Math. Soc. 135 (2007), 1411-1417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276650
Tornado solutions for semilinear elliptic equations in $\mathbb{R}^{2}$: Applications
Frances Hammock, Peter Luthy, Alexander M. Meadows and Phillip Whitman.
Proc. Amer. Math. Soc. 135 (2007), 1419-1430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276651
Spectral localization in the hierarchical Anderson model
Evgenij Kritchevski.
Proc. Amer. Math. Soc. 135 (2007), 1431-1440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276652
Genus $2$ mapping class groups are not Kähler
Razvan Veliche.
Proc. Amer. Math. Soc. 135 (2007), 1441-1447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276653
A remark on the semi-classical measure from $-h^{2}\over2Δ+V$ with a degenerate potential $V$
Yifeng Yu.
Proc. Amer. Math. Soc. 135 (2007), 1449-1454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276654
Lipschitz representations of subsets of the cube
Shahar Mendelson.
Proc. Amer. Math. Soc. 135 (2007), 1455-1463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276655
Powers and roots of Toeplitz operators
Issam Louhichi.
Proc. Amer. Math. Soc. 135 (2007), 1465-1475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276656
Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals
Mark C. Veraar.
Proc. Amer. Math. Soc. 135 (2007), 1477-1486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276657
On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals
Gao-Feng Zheng.
Proc. Amer. Math. Soc. 135 (2007), 1487-1494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276658
Properties preserved under Morita equivalence of $\mathbf{C}^{*}$-algebras
Astrid an Huef, Iain Raeburn and Dana P. Williams.
Proc. Amer. Math. Soc. 135 (2007), 1495-1503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276659
A Markov-type inequality for arbitrary plane continua
Alexandre Eremenko.
Proc. Amer. Math. Soc. 135 (2007), 1505-1510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276660
On uniformly Gâteaux smooth norms and normal structure
Michal Johanis and Jan Rychtár.
Proc. Amer. Math. Soc. 135 (2007), 1511-1514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276661
On the exponential decay of the critical generalized Korteweg-de Vries equation with localized damping
F. Linares and A. F. Pazoto.
Proc. Amer. Math. Soc. 135 (2007), 1515-1522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276662
Forcing a mutual stationarity property in cofinality $𝜔_{1}$
Peter Koepke.
Proc. Amer. Math. Soc. 135 (2007), 1523-1533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276663
A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions
S. N. Lahiri and A. Chatterjee.
Proc. Amer. Math. Soc. 135 (2007), 1535-1545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276664
A minimum fixed point theorem for smooth fiber preserving maps
Catherine Lee.
Proc. Amer. Math. Soc. 135 (2007), 1547-1549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276665
Exceptional sequences of eigenfunctions for hyperbolic manifolds
Harold Donnelly.
Proc. Amer. Math. Soc. 135 (2007), 1551-1555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276666
Geometric cohomology frames on Hausmann–Holm–Puppe conjugation spaces
Joost van Hamel.
Proc. Amer. Math. Soc. 135 (2007), 1557-1564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276667
Baire spaces, Tychonoff powers and the Vietoris topology
Jiling Cao and A. H. Tomita.
Proc. Amer. Math. Soc. 135 (2007), 1565-1573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276668
Exponential growth of Lie algebras of finite global dimension
Yves Felix, Steve Halperin and Jean-Claude Thomas.
Proc. Amer. Math. Soc. 135 (2007), 1575-1578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276669
A counterexample to Bueler’s conjecture
Gilles Carron.
Proc. Amer. Math. Soc. 135 (2007), 1579-1583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276670
New proof of the Hörmander multiplier theorem on compact manifolds without boundary
Xiangjin Xu.
Proc. Amer. Math. Soc. 135 (2007), 1585-1595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276671